# SDR CA970407012

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 43D50
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 538867
- Condition: Loose
- Location: Barrel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND THE HUB BARREL LOOSE AND SCORED FROM WORKING AGAINST THE BARREL SUPPORTS. THE SHIM SIZES WAS INCREASED AND THE INTERFERENCE FIT WAS RESTORED. SERVICE BULLETIN #632B REFERS.
